HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi Doctor, My Problem Is Hormonal Imbalance. In A Month

default
Posted on Tue, 26 Mar 2024
Question: Hi Doctor,
My problem is hormonal imbalance. In a month natural phases in women Follicular, Ovulation, Luteal. But in my case after my period, I would be like above phases but not happening to me. I am still in angry, stress, crying, unhappy moods. I am not feeling happy mood, sexy and romantic mood or feeling. But surprisingly my skin is so smooth, glowing face, cervical mucus after 14 days of my period.
Before 6 years back I am exactly like above phases (natural phases). My husband easily found that when ever I am angry and crying, shouting at him- he says within 3 to 4 days you get your period and then everything will be alright. I am in angry and crying mood throughout the month (negative emotions such as anger and irritability).
This Changes is happened in 6 years back because of diet plan consulted in online for thyroid. I followed approximately 9months. In 1 month, completion I notice this mood swings and told to dietician also she suggested- just eat dark chocolate your mood will set. After completion of that plan my thyroid is decreased and my weight loss but my mood swings are fixed like this. From past six years I am trying to fix it back like natural phases but it is not happening I am trying for the pregnancy it is also not success. Please tell me what is exact problem of my mood swings how can I get it back natural.

doctor
Answered by Dr. Vaishalee Punj (3 days later)
Brief Answer:
Seems fluid retention

Detailed Answer:
Hello and welcome,

Specialist is your selected specialty is unavailable to take this query. I am answering your query to the best of my knowledge.

Your symptoms of mood swings and smooth skin seem to be related to fluid retention (similar to premenstrual syndrome). This could be due to medicine for pregnancy or your own hormonal upset. Once your course for pregnancy is over, your gyne may switch to hormonal tablets.

Meanwhile you need to keep your thyroid hormones in normal range. You can try medicines like thiazide diuretic or fluoxetine (antidepressant) if symptoms are really bothersome. These can be taken under guidance of your doctor. Shatavari is a natural herb for hormonal disturbances.
Regular exercise and yoga is a must.

Hope this helps. Let me know if I can assist you further.
Dr Vaishalee
Note: For more information on hormonal imbalance symptoms or unmanaged diabetes with other comorbid conditions, get back to us & Consult with an Endocrinologist. Click here to book an appointment.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 3259 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi Doctor, My Problem Is Hormonal Imbalance. In A Month

Brief Answer: Seems fluid retention Detailed Answer: Hello and welcome, Specialist is your selected specialty is unavailable to take this query. I am answering your query to the best of my knowledge. Your symptoms of mood swings and smooth skin seem to be related to fluid retention (similar to premenstrual syndrome). This could be due to medicine for pregnancy or your own hormonal upset. Once your course for pregnancy is over, your gyne may switch to hormonal tablets. Meanwhile you need to keep your thyroid hormones in normal range. You can try medicines like thiazide diuretic or fluoxetine (antidepressant) if symptoms are really bothersome. These can be taken under guidance of your doctor. Shatavari is a natural herb for hormonal disturbances. Regular exercise and yoga is a must. Hope this helps. Let me know if I can assist you further. Dr Vaishalee